# SDR SWI202405140403

- Difficulty date: February 22, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 37,722 hours, 35,890 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Nut
- Part number: NAS1473A3
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION AND MISSING PAINTUNDER PRESSURE FLOOR PANEL SH SIDE IN AND/OR AROUND FASTENERS FS457   (C-CHECK RO 5/13/2024)   REMOVED CORROSION UNDER PRESSURE FLOOR PANEL, LEFT SIDE F.S. 457. FOUND TO BE WITHIN LIMITS IAW BOMBARIDIER REO 601R-53-41-666 REV.C DATED 2012-11-06. CRJ200 SRM 51-21-11, SRM 51-25-16. SRM 51-25-06, SRM 51-42-06, SRM 51-45-00, AMM 51-23-00, NDT PERFORMED BY BARON NDT, LLC, FAA CRS #5NDR545D REPORT #S030124-17, P.O. #171069 DATED: 01-MAR-2024  AND IAW CRJ 200  AMM 21-31-00
